# SDR SIMA20130121007

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 28,082 hours, 24,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR SILL CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH EO EM-5300-1980, PART B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
